After taking the tablet for 9 days I stopped due to the side effects. Whilst taking the tablets I experienced many side effects such as shaking in my hands, I also had a burning sensation in my stomach, arms, legs and chest. However, after I stopped I experienced pins and needles on the left side of my face and neck. I also felt this tingling feeling on my left arm and my legs. I also am experiencing hot flushes.
Agitation, anxiety, or nervousness
--- burning, crawling, itching, numbness, prickling, "pins and needles", or tingling feelings---
changes in vision
difficult, burning, or painful urination
flushing or redness of the skin, with feeling of warmth or heat
frequent urge to urinate
pain or tenderness around the eyes and cheekbones
stuffy or runny nose
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.